Confused about progesterone??

by Janessa
(North Dakota)

I am taking progesterone cream to help my heavy periods, 400 mg per day from day 14 on. I recently upped my dose to 400 since after searching on here I realized that what I was taking wasn't enough. So on day 14 I took my progesterone and I started getting very very light spotting, light brown. Then on day 20, I saw pink when I wiped, and now it is day 21 and I'm on a light period. I remember 2 months ago my period came early and it was light but got heavier when I took the progesterone and I was flooding like crazy, but I stopped and the period lightened a lot, then disappeared in 3 days. I'm not sure if I should stop taking the cream now to avoid getting a heavy period. Why did progesterone bring on a period when I started it/upped my dose a lot? I'm not sure what is causing this, I read here that women taking 400 mg get their bleeding stopped, not started. I'm looking into other supplements like CDG and NAC, will those fix my problem? Thanks a ton.

Comments for Confused about progesterone??

Click here to add your own comments

Nov 08, 2016
Confused about progesterone??
by: Joy

Hi Janessa

Progesterone therapy is not an overnight fix, it takes 2-6 months of the correct progesterone use before benefits are felt. It should also be used every day with no breaks until symptoms improve. Progesterone can't do it on it's own, it needs the help of nutrients. Please consider trying the Heavy/Continual Bleeding Protocol. If progesterone is not used correct, it will not work. Please read this page for more information. http://www.progesteronetherapy.com/bleeding-for-14-days.html

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...